# SDR AALA2040903

- Difficulty date: August 24, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS ON AFT SIDE OF FORWARD GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ON AFT SIDE OF FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
